# SDR SWAA2022041121806

- Difficulty date: November 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,227 hours, 32,852 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL; 192E; RIGHT HAND CENTER ATTACH BRACKET IS BROKEN. / REMOVED AND REPLACED R/H CENTER ATTACH BRACKET P/N 149A7712-46 P/O # 770807 IAW SRM 51-40-02-0G-0 AND AIPC 53-12-11-25 89004U 25NOV19
